MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC EVOLVE STEM 7.5MM +2; PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER

WRIGHT MEDICAL TECHNOLOGY INC EVOLVE STEM 7.5MM +2; PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER
Model Number 496S275
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that the surgeon opened a evolve 7.5 +2 stem and inside the package was what looked like a 9.5 +2 stem.This delayed the process of implantation.Luckily we were able to go +2 with the head and standard stem to achieve the same tension.Would have been a different case if he used standard for both seeing as we only had one of each.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: d4 expiration date.The reported event could be confirmed, since a review of the dhr did find a deviation indicating a potential mix-up could have occurred during production.It was also determined that a second complaint with a similar allegation was received.Based on investigation, the root cause was attributed to a manufacturing related issue.The failure was caused by an apparent mix-up during quality inspections prior to the laser marking process.A nonconformance was opened to further investigate the issue.

Brand Name
EVOLVE STEM 7.5MM +2
Common Device Name
PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key14063798
Report Number3010667733-2022-00154
Device Sequence Number17374194
Product Code KWI
UDI-Device Identifier00840420185877
UDI-Public00840420185877
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K060731
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number496S275
Device Catalogue Number496S275
Device Lot Number1704691
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/16/2022
Supplement Date Received by Manufacturer06/02/2022
Initial Report FDA Received Date04/08/2022
Supplement Report FDA Received Date06/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown